Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Notes on the regularity of harmonic map systems


Authors: Tao Huang and Changyou Wang
Journal: Proc. Amer. Math. Soc. 138 (2010), 2015-2023
MSC (2010): Primary 35J50, 35K40; Secondary 58E20
Published electronically: February 5, 2010
MathSciNet review: 2596037
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we provide an alternative proof of $ C^{1,\alpha}$-regularity of continuous weak solutions to the system of harmonic maps or heat flow of harmonic maps by Riesz potential estimates between Morrey spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J50, 35K40, 58E20

Retrieve articles in all journals with MSC (2010): 35J50, 35K40, 58E20


Additional Information

Tao Huang
Affiliation: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506
Email: thuang@ms.uky.edu

Changyou Wang
Affiliation: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506
Email: cywang@ms.uky.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10344-X
PII: S 0002-9939(10)10344-X
Received by editor(s): June 12, 2009
Published electronically: February 5, 2010
Additional Notes: This work was partially supported by NSF grant 0601162
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2010 American Mathematical Society